# SDR DALA1100136309

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 87,922 hours, 10,791 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat1k
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT SEAT 1K & 27C INOPERATIVE.  MX REPLACED THE LENS COVER AT 27C AND THE LIGHT ASSY AT 1K. OPS CHECK WAS GOOD.
